# SDR SCNA96060

- Difficulty date: April 15, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N284SC
- Make and model: Boeing 727-2J4
- Aircraft serial: 21438
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 950
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE VISIT CORROSION WAS FOUND ON A CIRCUMFERENTIAL FRAME, FORWARD WEB, AND THE OUTBOARD SIDE OF THE LOWER CHORD AT APPROXIMATELY BS 950.  THE CORROSION WAS MECHANICALLY REMOVED, THE AREA WAS TREATED, PRIMED, AND A DOUBLER WAS FABRICATED AND INSTALLED IN ACCORDANCE WITH B727 SRM 51-40-02, FIGURE 1.
